# SDR DALA2024040804204

- Difficulty date: July 17, 2023
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 88,544 hours, 40,120 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 680 NO. 2 PASSENGER DOOR FWD FRAME UPPER HINGE CUTOUT SHORT EDGE DISTANCE ON FACTORY SRM REPAIR DOUBLER. CORRECTIVE ACTION: REF ERA 608571-14. (2870814)
